# SDR CA080612007

- Difficulty date: June 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Loose
- Location: Magneto
- Component: Magneto
- Component part number: BL600646201
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) MAG WAS SOLD TO A CUSTOMER AS AN EXCHANGE UNIT. WHEN INSTALLING THE CUSTOMERS MAGNETO DRIVE 0.004 INCH OF END PLAY WAS NOTICED AT THE ROTOR. MFG REQUIRES 0.0005 TO 0.0015 INCH END PLAY AT ASSY. THIS WAS A FACTORY REBUILT MAGNETO. THE MAG WAS REPAIRED BY PROPERLY SHIMMING THE BEARINGS AND RETURNED TO SERVICE.
